T Nation

Getting Rid of Prohormone Bloat


#1

Finishing a cycle of Sus and I would like any advice on how to get rid of the mid section bloat? Starting PCT next week, and not sure if it will dissipate on its own. Thanks.


#2

You sure you didn’t just get fat?

Most people notice bloating in the face/neck area before anywhere else. Is that true for you?

And to answer your question, yes bloating will go away on it’s own when estrogen levels normalize. If you used a PH that doesn’t aromatize than it is unlikely you are experiencing bloating. Subcutaneous water retention is different than intracelluar water retention (which occurs with all anabolic steroids that I can think of, of course I could be wrong and don’t feel like looking it up).


#3

[quote]BONEZ217 wrote:
You sure you didn’t just get fat?

Most people notice bloating in the face/neck area before anywhere else. Is that true for you?

And to answer your question, yes bloating will go away on it’s own when estrogen levels normalize. If you used a PH that doesn’t aromatize than it is unlikely you are experiencing bloating. Subcutaneous water retention is different than intracelluar water retention (which occurs with all anabolic steroids that I can think of, of course I could be wrong and don’t feel like looking it up). [/quote]

The PH hes on is progestin based, why they named it to sound like sustanon is obvious, but also EVEN MORE off base than naming it Tren something.

Hes bloating because hes on birthcontrol. Hes shoveling progestins right down his throat, there is no need for aromatization, of course hes going to puff up like a balloon.

Water retention, prolactin issues, progestin activity coupled with estrogen rebound, the works basically.

The acilliaries you would need to run to make this stuff ALMOST usable would cost much more than the actual “prohormones itself”

Anywho, that probably isnt of much interest, this post is really more for his benefit by proxy.


#4

I am losing the will to live - i of course associate Sus with Sustanon250. Naively it seems.

It is bad enough that the products are so shit and expensive - but why oh why does EVERY PERSON who uses them have to be such a dumb fuck?

What does it take to google the brand then chemical name to find out the facts?

AAAaaarrrrggggggggghhhhhhhhhhhhhhhhhhhhhhhhhhhhhh…


#5

[quote]Westclock wrote:
BONEZ217 wrote:
You sure you didn’t just get fat?

Most people notice bloating in the face/neck area before anywhere else. Is that true for you?

And to answer your question, yes bloating will go away on it’s own when estrogen levels normalize. If you used a PH that doesn’t aromatize than it is unlikely you are experiencing bloating. Subcutaneous water retention is different than intracelluar water retention (which occurs with all anabolic steroids that I can think of, of course I could be wrong and don’t feel like looking it up).

The PH hes on is progestin based, why they named it to sound like sustanon is obvious, but also EVEN MORE off base than naming it Tren something.

Hes bloating because hes on birthcontrol. Hes shoveling progestins right down his throat, there is no need for aromatization, of course hes going to puff up like a balloon.

Water retention, prolactin issues, progestin activity coupled with estrogen rebound, the works basically.

The acilliaries you would need to run to make this stuff ALMOST usable would cost much more than the actual “prohormones itself”

Anywho, that probably isnt of much interest, this post is really more for his benefit by proxy.
[/quote]

Cool

thanks for clearing that up


#6

[quote] Brook wrote:
I am losing the will to live - i of course associate Sus with Sustanon250. Naively it seems.

It is bad enough that the products are so shit and expensive - but why oh why does EVERY PERSON who uses them have to be such a dumb fuck?

What does it take to google the brand then chemical name to find out the facts?

AAAaaarrrrggggggggghhhhhhhhhhhhhhhhhhhhhhhhhhhhhh…[/quote]

God only knows.

Why people insist on using the newest, untested, dangerous crap to hit the market over the stuff that I would consider “almost safe”, is beyond anyone guess.

Most of the time they have no idea what they are taking, compound wise, and rely on some OTC product they heard about.